The withdrawal [from benzo] is subsiding now, thanks

Discussion in 'Fibromyalgia Main Forum' started by Jen F, Jul 23, 2003.

  1. Jen F

    Jen F New Member

    Mind you, that's partly cause I put the dose back up, realizing that I cut down WAY too quickly.

    I now take the maximum minus just a bit out of the capsule. The terrible withdrawal has finally passed. I am now going to wait a while before I start to taper off the Restoril further.

    I am so busy trying to deal with my neck/arm pain.

    Thanks everyone for your helpful advice and support.

    Jen F.
  2. Shirl

    Shirl New Member

    Jen, that takes courage and fortitude to do this on your own.

    Keep up the good work, and keep us posted on your success.

    Shalom, Shirl
  3. Applyn59

    Applyn59 New Member

    Happy to hear it.
    I am going crazy with my itchiness. Good thing I have
    an appt with my GP tomorrow. Hope she is nicer
    than she was last time. I plan to make this visit
    my last one with her.

    Lynn
    still overwhelmed by the lyme appointment
  4. dolsgirl

    dolsgirl New Member

    to wean. Otherwise your body is detoxing & that's painful! Glad you're feeling better. dolsgirl
  5. Jen F

    Jen F New Member

    At least I'm not going through terrible withdrawal now. That is a blessing!

    but, I'm still suffering...life is still leaning towards misery. I need for things to change and for the majority of my time to be copable or better yet, comfortable, or even, dare I hope, fun!

    It's really hard not taking any of the powerful pain meds. I so badly want to just take a pill to reduce my pain. It's so much easier. I remember when I was having pain relief from the vioxx for one day before it made me really sick. Was such a blessed relief and I could function again as my usual CFS self, which is already limited, but most of the time I can cope and have some sort of quality of life. Then there was the pain relief from the Tylenol and percoset, with the trade off of the severely burning skin, but at least the pain was bearable. Made life manageable. Right now, I am so tired of the pain and all the appointments.

    I think I am just really wiped tonight. And not sleepy. You guys know the deal. The exhaustion but inability to sleep. Put longstanding pain on top of that [and being alone in a disastrously messy apt - my homemaker is on vacation] and you get at least mild misery. but there are levels of misery and it least my "misery level" has improved since the awful withdrawal.

    Thank god for that.

    And, this too shall pass.

    I just wish we didn't have to suffer so long and so much.

    I hope I can help others in the future to suffer less.

    A little suffering can be a good thing. Can help us learn and grow. can be life affirming. But suffering like this and what others are experiencing long term, IMO, is a travesty against the essence of life. Just my opinion with where I am at in my life.

    Thank you for your support on this board. It helps me to get through my week.

    Jen
  6. Jen F

    Jen F New Member

    for your kind words and support.

    Blessings to you also!

    J.
  7. Jen F

    Jen F New Member

    and the kudos.

    How are you today, rebecca?

    J.
  8. suz41

    suz41 New Member

    Jen:

    I am sooo happy to hear that the withdrawl from the restoril is easing up, sounds like you may be withdrawing at a better pace now. I was concerned for you!! Sorry to hear your neck and arm hurt, hope you can find some relief from the pain. Anyways I'm really gald your feeling better and hopefully no more trips to the ER.

    Soft Hugs,
    Suz
  9. Jen F

    Jen F New Member

    Appreciate your kind comments.

    I've stopped tapering for now and am maintaining where I'm at til things get more sorted in my life. So, I'm taking what i was minus only a little, but yeah, it's a start.

    I was given Rivatril [clonazepam] to take occasionally if my muscles were in spasm, but I've been avoiding doing so since it's another benzo and I'm worried it might make my dependence worse...

    Thanks for your concern, it WAS a terrible experience.

    jen
  10. CyberBear03

    CyberBear03 New Member

    My doctor had me on benzos for 10 months----about 2 days after i took the last dose i had a seizure and hit my head--then the neuro doctors wanted nothing to do with me because i have fibro--i spent 5 months rehabilitating myself--at first i had trouble walking and could even step on or off a curb without assistance--it took 3 months to get full use of my hands back and another 2 months for the dizziness to go away.
  11. Jen F

    Jen F New Member

    so, you stopped the benzo cold turkey then?

    Why didn't the docs want to have anythign to do with you just because you have Fibro?

    Like I already typed in another post, sounds like more complaints needed against docs.

  12. Jen F

    Jen F New Member